# SDR CALA2022012700253

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Fwd Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6132 RH FWD EMREGENCY EXIT DOOR RH I/B BEAM FRAME CRAC KED DOT 42-055. () PERFORMED HFEC SURFACE INSPECTION ON DOOR WITH SERIAL NO VH4011 BY EMP#V936054 AT BFM AEROSPACE MOBILE NR#0020651. IAW NTM 51-10-08. CRACK INDICATIONS NOTED AROUND FASTENERS REMOV ED AND REPLACED NEW BEAM FRAME IAW SRM 51-42-11/001. PN#D5227902 620551. RESTORED PAINT AS NEEDED IAW SRM 51-75-12. ACCOMPLISHED
